Michael asked in HealthMen's Health · 1 month ago

should you take testrone pills with prostate pills?

8 Answers

Relevance
  • ron h
    Lv 7
    1 month ago

    Probably not. You should talk to a urologist if you think you're got prostate or T problems.  But if you're taking OTC, stuff it may not matter....

    • Log in to reply to the answers
  • 1 month ago

    Ask your doctor about this one, man. For sure. Are you using a penis health creme? Try to find one that guarantees your satisfaction- so that if you're unhappy with the results, they give you your money back. Good luck my dude. 

    • ron h
      Lv 7
      1 month agoReport

      I flagged this as advertising spam.  Advertising for a phony product 

    • Log in to reply to the answers
  • 1 month ago

    If you're concerned about taking medications together, talk with a doctor or pharmacist.

    • Log in to reply to the answers
  • 1 month ago

    What you do is ask a doctor.

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    1 month ago

    testosterone pills will increase the size

    of the prostate gland while the prostate

    pills i guess is Flowmax

    • Log in to reply to the answers
  • 1 month ago

    no idea what testrone pills are

    Source(s): nurse
    • Log in to reply to the answers
  • Anonymous
    1 month ago

    If you are taking the prostate pills because of an enlarged prostate, I would not recommend taking a testosterone supplement at the same time.  I had an enlarged prostate and was taking prescribed pills for it and also had low testosterone and was taking a testosterone supplement to increase my low-T.  About two years later I had to have my prostate removed because of cancer in it.  If you are using a prescription medicine for both I would talk to a urologist before taking them.  If  you are taking over the counter pills I would highly recommend stopping both of  them and seeing a doctor/urologist if you really need them.  It has been two and one half years since my surgery and I still have ED after trying lots of different treatments. 

    • ron h
      Lv 7
      1 month agoReport

      VERY good answer  But it's likely this guy is using OTC stuff that reduces the thickness of his wallet. 

    • Log in to reply to the answers
  • 1 month ago

    Yesssssssssssssssssss

    • Log in to reply to the answers
Still have questions? Get answers by asking now.